# SDR ASAA2023021741980

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 51,751 hours, 15,229 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATES ON RECALL & RESETS WITH MC RESET. GROUNDED - YES. ACCOMPLISHED BITE CK ON TEMP CONTROLLERS, FOUND FLT DECK TRIM VALVE FAULT, RESET FAULT. ACCOMPLISHED TEMP CONTROLLER OP CK NO FAULTS NOTED, REF B737-800 AMM 21-61-00-700-506-002 AND 21-61-00-700-807-002.
